Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 93, Number 2
HTML articles powered by AMS MathViewer

Graphs and subgraphs. II
Oystein Ore PDF
Trans. Amer. Math. Soc. 93 (1959), 185-204
On a class of distribution functions where the quotient follows the Cauchy law
R. G. Laha PDF
Trans. Amer. Math. Soc. 93 (1959), 205-215
Generalized resolvents of ordinary differential operators
Earl A. Coddington and Richard C. Gilbert PDF
Trans. Amer. Math. Soc. 93 (1959), 216-241
Immersions of manifolds
Morris W. Hirsch PDF
Trans. Amer. Math. Soc. 93 (1959), 242-276
Hyperbolic equations with multiple characteristics
R. Bruce Kellogg PDF
Trans. Amer. Math. Soc. 93 (1959), 277-291
On the growth of meromorphic functions with several deficient values.
Albert Edrei and Wolfgang H. J. Fuchs PDF
Trans. Amer. Math. Soc. 93 (1959), 292-328
The second dual of the space of continuous functions. II
Samuel Kaplan PDF
Trans. Amer. Math. Soc. 93 (1959), 329-350
Embedding any semigroup in a $\mathcal {D}$-simple semigroup
G. B. Preston PDF
Trans. Amer. Math. Soc. 93 (1959), 351-355
On the semigroup structure of continua
Robert P. Hunter PDF
Trans. Amer. Math. Soc. 93 (1959), 356-368